# SDR QXEA2016041300250

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Housing
- Part number: 80080104S105A
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU CONNECTOR HSG CASTING, PN 80080104, REQUIRES REPLACEMENT. GPU CONNECTOR HSG DOOR REMOVED REF SRM 51-41-00.  GPU CONNECTOR HSG DOOR INSTALLED REF SRM 51-41-00.  FASTENERS COMMON TO SKIN/STRINGER 11P, GPU HSG CASTING REMOVED REF SRM 51-42-05.  CONTINUED REMOVAL OF GPU HSG CASTING, REF SRM 51-42-05.  LOCATED AND DRILLED NEW GPU HSG CASTING, PN 80080104-S105A, REF SRM 53-10-55-02-02 AND DWG 85310014, REV BA 2009-06-01. INSTALLED NEW GPU HSG CASTING, PN 80080104-S105A, FASTENERS COMMON TO SKIN AND STIFFENER 10 AND STIFFENER 11, REF SRM 53-10-55-02-02 AND DWG 85310014, REV BA. CONTINUED INSTALLATION OF GPU HSG CASTING, PN 80080104-S105A, REF SRM 53-10-55-02-02 AND DWG 85310014, REV BA.  COMPLIED WITH TASK CARD RD 8/4-53-7275/3.  JOB 5435225, OP 54.  RESTORED FINISH AROUND GPU CONNECTOR HSG AS NEEDED REF SRM 51-25-05, PG 206-207, ITEM F1-4.
